Hypotrophic Scarring

Endopeel techniques like Endopeels main product never lead to any hypotrophic scarring.

Hypotrophic scarring can have as causes :

  1. Too much anaesthetic cream or gel containing lidocaine and tetracaine on the area which needs to be treated
  2. The presence of epinephrine in the anaesthetic solution

 

REMEMBER that

Any anaesthetics added with epinephrine ( or not) can lead to necrosis, even if such events are rarissime

 

SOME BIBLIOGRAPHIC REFERENCES

1.Superficial skin necrosis and neurological complications following administration of local anaesthetic: a case report.

2.Finger Amputation After Injection With Lidocaine and Epinephrine

 

We use cookies to improve our website and your experience when using it. Cookies used for the essential operation of this site have already been set. To find out more about the cookies we use and how to delete them, see our privacy policy.

  I accept cookies from this site.
EU Cookie Directive plugin by www.channeldigital.co.uk